# SDR AALA201812110004

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,184 hours, 26,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 4920233503
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STOP WAS CRACKED AT THE UPPER FORWARD SIDE.  REPLACED THE DOOR STOP PAD IAW RD 51-00-05-1 AND DRAWING 5910141.
